Sudafed Decongestant Liquid is a non-drowsy medication that helps clear stuffy noses, blocked sinuses and sinus pressure associated with colds.
Ingredient
Each 5ml of Sudafe Decongestant Liquid contains Pseudoephedrine hydrochloride 30mg. Other ingredient include Glycerol, sucrose, sodium benzoate, E218, colouring (E124). Sodium content is 0.8mg/5ml.
Direction for Use
For oral use only. Adults and children above 12years of age should take two 5ml spoonfuls. Children between the age of 6 and 12 years should be given one 5ml spoonful. Do not use in children under the age of 6years of age. Take every 4 to 6 hours. Do not administer more than 4 doses in 24 hour period. Do not give to a child under 12 years for more than 5days withput the advice of a doctor. Please do not exceed recommended dose.
Caution
Store in dry cool place and keep out of the reach and sight of children. Do not use in children under the age of 6years of age. Take every 4 to 6 hours. Do not administer more than 4 doses in 24 hour period. Do not give to a child under 12 years for more than 5days withput the advice of a doctor. Please do not exceed recommended dose.